# SDR CALA0100192

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 38,368 hours, 21,411 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING L/E DELAMINATED AT WBL 254.0.  THE LEADING EDGE WAS REPAIRED IAW SRM 57-41-01, FIGURE 2, 51-70-16, PARAGRAPH 3A, ECRA 5720-01838, AND EA 04-5741-0672.
